# SDR SWIA201439355

- Difficulty date: September 10, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE ARM CHAFED ON TOP AND BOTTOM SIDES FROM INNER HANDLE,   COMPLIED WITH PERMANENT REPAIR OF STS EA.
